# SDR YENA2022030200111

- Difficulty date: January 25, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 77,033 hours, 27,614 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATIONS WERE FOUND IN FRAME SEGMENT 1 AT FWD RH SIDE OVERWING EMERGENCY EXIT HATCH (EEH DOOR 843). AFT FRAME SEGMENT L=2.00 INCHES. FWD FRAME SEGMENT L=0.6 0 INCHES.; REF AEROMAN NR 2022-19564 WO 2022 15/1 ACCOMPLISHED REINFORCE DOOR STRUCTURE MODIFICATION ON EMERGENCY EXIT DOOR FORWARD RH SIDE AS PER EC NO. A320-52-1144.
